# SDR DXTA200601180

- Difficulty date: January 3, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259048
- Aircraft time: 8,846 hours, 5,925 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, O

## Discrepancy

DURING ROTATION NR 2 ENG FIRE LIGHT ILLUMINATED WITH MASTER WARNING LIGHT & FIRE BELL.  DURING EMERGENCY PROCEDURE FIRE LIGHT WENT OUT WHEN HANDLE WAS PULLED.  FIRE BOTTLE WAS NOT DEPLOYED.  ITEM IS UNDER INVESTIGATION.
